ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 17" (43 CM) APPX 5ML NON-DEHP EXT SET W/CLAVE, 0.2 MICRON FILTER, CLAMP, ROTATI; STOPCOCK, I.V. SET
Back to Search Results |
| Model Number |
B9259 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product samples were returned for investigation; however, a photograph was provided and evaluated.The photo shows a 0.2 micron filter leaking fluid from the inlet filter vent.The device history review for lot number 3952714 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.The reported complaint can be confirmed based on the photo provided.Without a returned sample the probable cause cannot be determined.
Event or Problem Description
The event occurred on an unknown date in (b)(6) 2020 and involved a 17¿ (43 cm) ext set w/clave®, 0.2 micron filter, clamp, rotating luer that leaked from the filter during administration of taxol.The customer stated that the filter was packaged without a little quilted piece to safely check if there was discharge from the filter and indeed the quilted piece was wet at the end of the infusion.The tubing assembly was done in accordance with out care method, that is, the air was purged with the b-braun pump.The extension set was connected to a spacepump iv tube set by b.Braun.The customer also mentioned that the pump was used on the patient and there was no clear defects on the tubing.There was patient involvement but no immediate harm to the patient, but risk for the nurse due to exposure to cytotoxic products.This report captures the second of 3 events.